Dose anybody has tried this product for peripheral neuropathy ( feet tingling ) ?
If not what do you think ?
A Natural Product That Get Results !
Now, for the first time, there is real hope for individuals suffering from peripheral neuropathy! There is a unique combination of B vitamins, in a new and special form, and in sufficient dosage to provide your body with the nutritional support it needs to slow, stop and reverse peripheral neuropathy.
If you are diabetic, peripheral neuropathy is a lifestyle induced condition. The good news is that you can correct and improve this condition dramatically. Experts agree that the keys to managing this condition are to control your blood sugar levels with proper diet, balanced nutrition, moderate exercise, and supplementation with a new form of vitamin B1 called Benfotiamine and a new form of vitamin B12 called Methyl B12.
This sounds promising rahim are you taking it, I have to admit since I started on a good supplement , multiple, one a day I feel fine and the tingling has stopped I think for me I was deplete in the B Vits for sure .I also have a low blood sugar so that didnt help..
Deplete in B Vits is the main reason for most PN cases
I hope wsn works for me
I am getting it by late April
I also ordered a ReBuilder machine which it sounds promising too
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.